# SDR DXTA200601639

- Difficulty date: October 7, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N226QS
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 5,401 hours, 3,334 cycles
- Engine: Cfe CFE73811B
- System (JASC): 5270 · Door Warning System
- Part: Circuit Card
- Part number: FE422
- Part serial: 4535
- Condition: Malfunctioned
- Location: Door Warning
- Part time: 5,401 hours, 3,334 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER STARTING BOTH ENGINES AND COMPLETING THE AFTER START CHECKLIST. THE DOORS LIGHT ILLUMINATED. SHORTLY AFTER THAT A STRONG ELECTRICAL ODOR WAS DETECTED IN COCKPIT AND GALLEY. AIRCRAFT WAS SHUTDOWN. UPON FURTHER INSPECTION WARN LT/ESS/B CB WAS TRIPPED. INSPECTED WIRING AND COMPONENTS IN LT AND RT RELAY PANELS AT FRAME 4/5. NO FAULTS FOUND. REMOVED AND REPLACED DOORS WARNING PCB 411JE WITH SERVICABLE UNIT. RAN AIRCRAFT AND OPS TEST ALL APPLICABLE SYSTEMS - ALL SATISFACTORY.
